# SDR ASOA201001248

- Difficulty date: September 1, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Aircraft time: 29,658 hours, 26,752 cycles
- Engine: Ge CF343B1
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Binding
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT FAILED FORCE TEST.  REF FORM M-210, CO: 7196310, JOB: 8719631, OP: 458 FOR RT EMERGENCY EXIT DOOR ADJUSTMENT. PERFORMED FUNCTIONAL TEST OF RT EMERGENCY EXIT DOOR IAW AMM 52-21-00-720-801. FUNCTIONAL TEST GOOD AT THIS TIME.
